# SDR CA960103507

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Failed
- Location: Flap
- Part time: 2,388 hours
- Component: Cndair
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS FAIL MESSAGE AT 20 DEGREES. FECU RESET SYSTEM OKAY.
